# SDR P5CA2016101400280

- Difficulty date: October 12, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 20,918 hours, 3,572 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT GET FUEL OUT OF CENTER TANK.  RT CENTER WING JETTISON & OVERRIDE PUMP OPS NORMAL IAW AMM 28-31-00.
